Allegra 30mg Tablet
10 Tablet(s) in Strip
Inclusive of all taxes
This product is discontinued
7 days return policyRead More
All the Products are packed and stored Safely
Allegra 30 MG Description
Allegra 30mg Tablet 10'S contains Fexofenadine as an active ingredient and belongs to a class of medicines called antihistamines (anti-allergic).
Check more medicines with composition as Fexofenadine(30.0 Mg)
Uses of Allegra 30 MG
- Allergic rhinitis, symptoms include watery eyes, runny or blocked nose, itching and sneezing
- Allergic reactions like itching, swelling and rashes
Contraindications of Allegra 30 MG
If you have an allergy to Fexofenadine or any other ingredients of this medicine.
Side effects of Allegra 30 MG
- Tiredness or sleepiness
Precautions and Warnings of Allegra 30 MG
Can I take Allegra 30mg Tablet 10'S during pregnancy?
- Limited information is available about the safety of this medicine in pregnancy
- Tell your doctor if you are pregnant, think you might be pregnant or are planning a pregnancy
- This medicine should be used during pregnancy only if needed
Can I take Allegra 30mg Tablet 10'S while breastfeeding?
Allegra 30mg Tablet 10'S passes into breast milk. Therefore, it is advised not to take this medicine while breastfeeding unless your doctor has suggested you to do so.
Can I drive if I have consumed Allegra 30mg Tablet 10'S?
This medicine does not have any effect on the ability to drive or use machines. However, caution is advised while driving or doing anything that requires concentration as it can cause dizziness and sleepiness.
Can I consume alcohol with Allegra 30mg Tablet 10'S?
Caution is needed as drinking excess alcohol along with this medicine can increase sleepiness.
Other General Warnings
Talk to your doctor if
- You are suffering from liver or kidney disease
- You are suffering from any heart disease as this medicine is known to increase your heart beat
- You are an elderly person
Mode of Action of Allegra 30 MG
How Does It Work?
- Histamine is a chemical substance produced in the body in case of allergies
- It causes itching, runny nose, sneezing and watery eyes
- This medicine blocks the effect of Histamine and controls the allergic symptoms
Directions for Use of Allegra 30 MG
Take Allegra 30mg Tablet 10'S as per your doctor's advice.
Interactions of Allegra 30 MG
Interactions with other medicines
- Antibiotics like Erythromycin
- Fungal infection medicines like Ketoconazole
- Acidity medicines should be taken two hours before this medicine and not along with it
Interactions with food items
- No information is available on interactions of this medicine when taken with food
- Consult your doctor or pharmacist for further information
Storage and disposal of Allegra 30 MG
- This medicine does not require any particular temperature storage condition
- Store the medicines in the original packing
Dosage of Allegra 30 MG
- Symptoms of overdose can lead to dizziness, drowsiness, fatigue and dry mouth
- If you think you have taken too much of this medicine contact your doctor immediately or visit the nearest hospital
Missed a Dose
- If you missed any dose of medicine, take it as soon as you remember
- If it's time for your next dose, then skip the missed dose and continue with your regular dosing schedule
- Do not take a double dose of medicine to compensate for the missed one
Frequently Asked Questions (FAQs)
Q: What should I discuss with my healthcare expert before taking this medicine?
- You should not use Allegra 30mg Tablet 10'S if you are allergic to it
- Ask your doctor if it is safe for you to take this medicine if you have any specific medical condition
- Also mention all the prescription and non-prescription drugs, herbal preparations and nutritional supplements that you may be taking to your doctor before starting this medication
Q: How long does it take for this medicine to start acting, and how long does its effect last?
A: The effect of this medication starts within one hour of taking the medicine and lasts for at least 24 hours.
Other Products from this Brand
- Allegra 120 Mg Strip Of 10 Tablets
- Allegra 180 Mg Strip Of 10 Tablets
- Allegra Raspberry Vanilla Suspension 100 Ml
- Allegra Nasal Spray 120 Md
- Allegra Nasal Duo 70 Md Bottle Of 7 Gm Nasal Spray
- Allegra 120 Mg Strip Of 6 Tablets
- Allegra 180 Mg Strip Of 6 Tablets
- Allegra Bottle Of 60 Ml Suspension
- Allegra 60 Mg Tablet 10
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.